Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Teenaged, virgin, have weight gain, excessive hunger, nausea, delayed periods, taking Duphalac for constipation. Cause?

Hi.. I m almost 19 years old, 165cm, I weigh 63 kg. I have gained around three/four kilos last month because I was constantly hungry, I thought it s just my preperiod mess.. I experienced craps and nausea and was expecting my period on Friday, the 7th of December, but I didn t get it until now! 18th, Decemeber, it s been 11 days now and I m starting to worry because I usually get it three days before it s time... My doctor has put me on Duphalac syrup because I ve been constipated three weeks ago and I m still using it everyday before bed time. I ve been wondering, does the Duphalac syrup has anything to do with my delayed period? + the nausea and cramps? or is it because of the couple of kilos I gained..please tell me And I m a virgin so I can t be pregnant Thank you so much..
Asked On : Fri, 21 Dec 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Thanks for using HCM.

Irregular periods are due to hormonal disturbances, most common ones are PCOS, thyroid abnormalities.
Consult doctor for examination and prescription of medication for periods to start.
Ultrasound abdomen and thyroid test are helpful.
Regular exercise and diet control helps in weight control.
Duphalac is not related to menstrual abnormalities. Use of duphalac for long duration is not recommended.

Hope this helps you.

Answered: Fri, 27 Dec 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor